MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SILICONIZED TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SILICONIZED TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/126/030
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the ballard 8 fr.Inline suction catheter could not be advanced down the tubes.On two instances they have needed to re-intubate babies with an alternate tube to ensure proper bronchial hygiene.There was patient involvement and unknown adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: photos were provided by the customer.A ¿tracheal tube, siliconized cut-to-length, oral 3.0mm 10/bx¿ sample is possible to see in the photo, broken in the tube.According to the photos provided by the customer the failure mode was not confirmed since the photos provided by the customer do not show the reported failure mode.In case the sample was provided the complaint will be re-open to evaluate the device and make the corresponding tests.

Brand Name
PORTEX SILICONIZED TRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20495271
Report Number9617604-2024-00821
Device Sequence Number17170347
Product Code BTR
UDI-Device Identifier15019315056765
UDI-Public(01)15019315056765(17)280322(10)4380606
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/126/030
Device Lot Number4380606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight21 KG